# SDR WVER2016032200001

- Difficulty date: March 22, 2016
- Submitted: March 22, 2016
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N934FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15034
- Aircraft time: 26,878 hours, 22,431 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 265
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGED BETWEEN STR 21-23R AT FS 265.  REPAIRED IAW REO690-53-11-858 REV, DATED 2016-03-21.
